View Full Version : Vyvanse not working? and Acne side effect


Flipper9
10-31-16, 10:43 PM
Hello All,

So I'm new to his forum. I'm 32 years old and started taking Vyvanse last month, starting with 30mg dose. The doctor recently upped it to 40mg. While I noticed the what seems to be typical boost in energy in the first few days/week of treatment that obviously faded. I kept a detailed journal of my experiences on the medication the first week and have been paying close attention since starting. I have not yet seen much improvement in my symptoms. I have however been experiencing side effects since being on it. I have an irritable stomach often now and I have been having horrible cystic acne for the past month. It only just dawned on me the other day that is most likely the medication as that is the only change in my lifestyle recently. Has anyone else had this side effect of bad acne? If yes what did you do to resolve it? Also is it possible that this medication isn't right for me if i'm not seeing noticeable improvements at all in over a month of use?

Thanks for any help.

Jason

C15H25N3O
11-01-16, 01:41 PM
I think you should call your doc for advice because you respond quite untypical to this med.